Thursday, January 24, 2008

Yeah, Probably Should've Read the Directions

Excedrin Migraine.
I’m taking it.
It’s not really helping.
I’ve had a migraine for almost two weeks now, and I think it’s starting to drive me a bit mad. I was reading the dosage on the label today, and I read…

Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat.

And

Dosage Instructions: Take 2 caplets with a glass of water…do not take more than 2 caplets in 24 hours…

I do not drink coffee. I also have taken four caplets in six hours. This unfortunate combination, tripled with the fact I just downed a Diet Pepsi, has unfortunately resulted in...what were all the side-effects of too much caffeine aforementioned? Nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat? Yeah, experiencing all of those. I guess two cups of coffee and a can of Diet Pepsi will do that to you when your body isn’t accustomed to that much caffeine. When people call me here at work, I practically bark, “Molina Healthcare, this is Brie!!!” I feel manic and angry and jittery and hyper. Did I mention I barked? Yeah. I’m barking at people today.

And after all this, I still have my damn migraine.

7 comments:

Emily said...

That sucks really bad that you've had a migraine for two weeks! :( Hope you feel better soon!

KC Elaine said...

oh no! I hope you feel better soon too. have you talked to a doctor about this? 2 weeks...sounds serious. :/

Shannon said...

Im super sad you have a migrain...but that is a reeeally funny story. :D Probably not funny for you, but for your readers. I hope it goes away soon! Lets do this. We will both pray that the other gets better soon. Hopefully the fact that we both like caffiene wont get in the way.

Stacy said...

sucky migranes... oddly enough I heard gatorade might help. if not atleast it wil only cause an electrolyte high instead of a caffine attack. hope you feel better.

Kate said...

Oh man, the barking must have been funny!
I had no clue excederin had that much caffeine!! Man alive! You must have been kinda funny to be around!
I do hope that damn migraine goes away soon.
Luv ya

racher said...

excedrin for migraine, i like it. i tend to take at least 4 or more a day ... and i drink soda... maybe that's why i can't sleep? hum. but, sometimes it's the only thing that works. i think you should get a massage... or snuggle in warm somewhere... take an extra nap... that might help... also, stop being stressed out and eat a damned sandwich.... at least that's what people tell me.

heather said...

I hear ya on the migraines....I get at least one a month and they last about 5 or so days. It sucks big time. I take prescription Relpax and if I can get to it soon enough it does the job, but once
the pain is already passed that stage of helping, it's useless. I also tried Topomax...it's normailly prescribed for other things, but it also helps prevent migraines. It worked really well for me too. Talk to your doc about it. Ask about Relpax or Topomax......they might help, or better yet, are worth a try. I hope you feel better soon.